# SDR C2XA96CL027

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Condition: Failed
- Location: Nlg
- Part time: 1,883 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3097 - CREW REPORTED THE NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  THE GREEN LIGHT DID ILLUMINATE AFTER THE LANDING GEAR WAS CYCLED SEVERAL TIMES.  MAINTNANCE INSPECTED ACFT AND REMOVED AND REPLACED NOSE GEAR ACTUATOR IAW B1900D MM 32-30-14.  THE NLG WAS RIGGED AND ADJUSTED IAW B1900D, MM 32-30-13, 32-60-01, AND 32-60-01.  OPERATIONAL CHECKS WERE GOOD, AIRCRAFT RELEASED FOR SERVICE.  (X)
